# SDR HNAA2017032300094

- Difficulty date: March 21, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 67,781 hours, 76,576 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Activated
- Location: Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AMBER DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION, CYCLED GEAR IAW CHECK LIST AND LIGHT EXTINGUISHED.
